Skip to Content

Klonopin - Just started 2days ago and so sleepy. Did the happen to anyone and oes it go away?

Responses (1)

jk13 11 Feb 2012

Everyone reacts different to these meds, but benzos in general can be a bit sedateing. Some are also used as a sleep aid, Klonopin of course included. Regardless of this, you can't really tell how the med will effect you without taking it for one or two weeks. If it continues to be a problem, there are many other meds in the benzo family that could be tried. Many find xanax to work better, for me on the other hand klonopin works significantly better. Anyways, best of luck to you, and I sincerely hope that this problem will be resolved asap (might want to make sure that the dose isn't to high)
Jeff K

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions